# SDR GTIA2021051035722

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 41,377 hours, 19,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FWD DOOR BOTTLE( ASSIST) REQUIRES SERVICING-SERVICED R1 FWD ASSIST BOTTLE REF A320 AMM 52-10-00
